# SDR SIMA201910254002

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 32,052 hours, 28,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 12334
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD EMERGENCY BATT #2 LIGHTS INOP-C/A-REMOVED AND REPLACED #2 EMERGENCY LIGHT BATTERY AND CRADLE ASSY IAW WC 33-700-19 AND W/C 33-700-17 OPS CHECK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 104519
